Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 564068, 11 pages
http://dx.doi.org/10.1155/2010/564068
Research Article

New Oscillation Criteria for Second-Order Neutral Delay Differential Equations with Positive and Negative Coefficients

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 23 November 2009; Revised 8 May 2010; Accepted 11 June 2010

Academic Editor: Ağacık Zafer

Copyright © 2010 Yuzhen Bai and Lihua Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Karpuz, J. V. Manojlović, Ö. Öcalan, and Y. Shoukaku, “Oscillation criteria for a class of second-order neutral delay differential equations,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 303–312, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Lin, “Oscillation of second-order nonlinear neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 442–452, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Liu and S. M. Kang, “Infinitely many nonoscillatory solutions for second order nonlinear neutral delay differential equations,” Nonlinear Analysis, vol. 70, no. 12, pp. 4274–4293, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. V. Manojlović, Y. Shoukaku, T. Tanigawa, and N. Yoshida, “Oscillation criteria for second order differential equations with positive and negative coefficients,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 853–863, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Padhi, “Oscillation and asymptotic behaviour of solutions of second order homogeneous neutral differential equations with positive and negative coefficients,” Functional Differential Equations, vol. 14, no. 2–4, pp. 363–371, 2007. View at Google Scholar · View at MathSciNet
  6. N. Parhi and S. Chand, “Oscillation of second order neutral delay differential equations with positive and negative coefficients,” The Journal of the Indian Mathematical Society. New Series, vol. 66, no. 1–4, pp. 227–235, 1999. View at Google Scholar · View at MathSciNet
  7. R. N. Rath, N. Misra, and P. P. Mishra, “Non-oscillatory criteria for a class of second order non-linear forced neutral-delay differential equations,” Mathematica Slovaca, vol. 59, no. 4, pp. 471–484, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Şahiner, “On oscillation of second order neutral type delay differential equations,” Applied Mathematics and Computation, vol. 150, no. 3, pp. 697–706, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Shi and P. Wang, “Oscillatory criteria of a class of second-order neutral functional differential equations,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 211–226, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Weng and J. Sun, “Oscillation of second order delay differential equations,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 930–935, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet